# SDR ASAA2015082012960

- Difficulty date: August 20, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 5,089 hours, 1,666 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH010325
- Condition: Failed
- Location: Nr 1
- Part time: 5,095 hours, 1,669 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 GEN DRIVE LIGHT AND SOURCE OFF LIGHT ILLUMINATED.  NR 1 GENERATOR DRIVE DISCONNECTED.  ACFT GROUNDED.  REPLACED NR 1 IDG REF AMM 24-11-11.  OPS CHECK PERFORMANCE SUCCESSFUL, REF AMM 24-11-00.
